MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy
Model Number VXAK0103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage closure (laac) procedure was being performed.A versacross connect laac access solution kit was used with a watchman trusteer access system (was).A full dose of heparin was administered in partial doses after femoral access and before transseptal puncture and then seconds after the puncture was completed.First activated clotting time (act), taken about 15 minutes after the first partial dose, was 233.Second act, taken after the second partial dose, was 311.Radiofrequency (rf) energy was applied once for crossing.Once across the atrial septum with the trusteer and the versacross connect, a clot was noted on the versacross rf wire.The thrombus was flopping but did not break away and become mobile.The wire, sheath and dilator were removed from the patient, and everything was flushed.The procedure was completed as planned.No patient complications were reported.The patient is stable and was discharged the morning after the procedure.A transesophageal echocardiogram (tee) was used to complete the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of a thrombosis.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review performed for the versacross device confirmed that the event of thrombosis is a known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Investigation conclusion boston scientific has assigned an investigation conclusion code of no problem detected and supporting evidence that came to this conclusion.It was determined that the thrombosis is a known inherent risk of use of this device.Boston scientifics investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 UT 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50351082
Report Number2124215-2026-44907
Device Sequence Number10190183
Product Code DXF
UDI-Device Identifier00685447019473
UDI-Public(01)00685447019473(17)281202(10)38267294
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Device Lot Number0038267294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale